# SDR M20A2012F00112

- Difficulty date: June 16, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N16GF
- Make and model: Beech B200
- Aircraft serial: BB1531
- Aircraft time: 3,900 hours, 3,582 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 1015801441
- Condition: Leaking
- Location: Landing Gear
- Stage of operation: DE
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEAK IN LANDING GEAR HYD LINE COMING FROM THE HYD POWER PACK IN LT WING CENTER SECTION GOING TO THE RT LG BEFORE THE SPLIT TO THE NLG.  THE LEAK OCCURED UNDER THE INTERIOR FLOORBOARD CAUSING THE LANDING GEAR RELAY TO POP.  LEVELED THE AIRCRAFT AT 12,000 FEET AND RESET THE CIRCUIT BREAKER TO LOWER THE LANDING GEAR.  THE GEAR LEFT THE WHEEL WELLS AND THE CIRCUIT BREAKER POPPED AGAIN. THE PLANE WAS DIVERTED  AND THE GEAR EXTENDED WITH THE MANUAL BACK UP ACCORDING TO THE ADNORMAL CHECK LIST. NO HYD FLUID LOW LIGHT WAS OBSERVED. THE HDL LT TEST WAS PERFORMED WITH SATISFACTORY RESULTS BEFORE AND AFTER THE FLIGHT ACCORDING THE THE NORMAL PROCEDURE CHECK LIST.
